# SDR USAA2009030690519

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333756
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT BS 959, RBL 47.  REPLACED FLOOR SUPPORT AT BS 959, RBL 47 IAW B737 SRM 51-10-02.
